# SDR DALA2018110706496

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 102,188 hours, 14,980 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 187- IFSD & DIVERSION INTO BOS DUE TO RIGHT ENGINE LOSS OF OIL PRESSURE. CA ACCOMPLISHED QRH CHECKLIST ENGINE OIL PRESSURE FOLLOWED BY ENGINE FAILURE OR SHUTDOWN CHECKLIST, SHUTTING DOWN #2 ENGINE. EMERGENCY DECLARED WITH ATC. MAINTENANCE FOUND METAL IN OIL FILTER AND ON MCDS. CORRECTIVE ACTION: REPLACED ENGINE
